# SDR MWEA99801

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Part number: 5910130232
- Condition: Misrepaired
- Location: Aft Press Bkhd
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER ON RIGHT SIDE OF AFT PRESSURE BULKHEAD, HALF WAY UP VENTRAL DOOR OPENING DAMAGED DURING PREVIOUS REPAIR.  MAINTENANCE FITTED AND INSTALLED NEW FINGER DOUBLER.
